Alert archive / Illinois / Tornado Warnings in 2015
Tornado Warning 15, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Jun 22, 2015, 7:16 PM CDT for Whiteside County, Illinois. It was in force for 14 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2015, 7:16 PM CDT (00:16 UTC)
- Expired
- Jun 22, 2015, 7:30 PM CDT
- In force
- 14 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 72 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 7:16 PM CDT | TSTM WND GST 70 | Rock Falls, IL | NEAR RT 40 AND RT 30 INTERSECTION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 3:56 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.3 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1958 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 925 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 401 m²/s²
- 0-3 km storm-relative helicity
- 441 m²/s²
- Significant tornado parameter
- 5.7
- Supercell composite
- 17.5
The text
As transmitted, in the capitals the NWS used until 2016.
039
WFUS53 KDVN 230016
TORDVN
ILC195-230030-
/O.NEW.KDVN.TO.W.0015.150623T0016Z-150623T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
716 PM CDT MON JUN 22 2015
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN WHITESIDE COUNTY IN NORTHWESTERN ILLINOIS...
* UNTIL 730 PM CDT
* AT 716 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED OVER ROCK FALLS...MOVING EAST AT 50 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED FUNNEL CLOUD.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN WHITESIDE COUNTY...INCLUDING THE FOLLOWING
LOCATIONS...AGNEW...YEOWARD ADDITION...DOUGLAS PARK...GALT...
WHITESIDE COUNTY AIRPORT...GRIMES ADDITION AND COMO.
THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 35 AND 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 4170 8983 4187 8977 4185 8963 4168 8963
TIME...MOT...LOC 0016Z 279DEG 44KT 4177 8970
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
05/872 follow-up statements
390
WWUS53 KDVN 230022
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
722 PM CDT MON JUN 22 2015
ILC195-230030-
/O.CON.KDVN.TO.W.0015.000000T0000Z-150623T0030Z/
WHITESIDE IL-
722 PM CDT MON JUN 22 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
EASTERN WHITESIDE COUNTY...
AT 722 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER ROCK FALLS...MOVING EAST AT 20 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN WHITESIDE COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
AGNEW...YEOWARD ADDITION...DOUGLAS PARK...GALT...WHITESIDE COUNTY
AIRPORT...GRIMES ADDITION AND COMO.
THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 35 AND 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL NEAREST LAW ENFORCEMENT AGENCY
WHO WILL SEND YOUR REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE
PATH OF DANGEROUS WEATHER.
&&
LAT...LON 4170 8983 4187 8977 4185 8963 4168 8963
TIME...MOT...LOC 0022Z 277DEG 17KT 4176 8967
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
05/87935
WWUS53 KDVN 230027
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
727 PM CDT MON JUN 22 2015
ILC195-230036-
/O.EXP.KDVN.TO.W.0015.000000T0000Z-150623T0030Z/
WHITESIDE IL-
727 PM CDT MON JUN 22 2015
...THE TORNADO WARNING FOR EASTERN WHITESIDE COUNTY WILL EXPIRE
AT 730 PM CDT...
THE STORM WHICH PROMPTED THE WARNING WILL BE MOVING OUT OF THE AREA
SHORTLY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHWESTERN
ILLINOIS.
LAT...LON 4170 8983 4187 8977 4185 8963 4168 8963
TIME...MOT...LOC 0025Z 279DEG 44KT 4176 8967
$$
05/87What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jun 22, 6:45 PM CDT, 31 minutes earlier.
Area forecast discussion, Jun 22, 6:45 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 645 PM CDT MON JUN 22 2015 .UPDATE... ISSUED AT 644 PM CDT MON JUN 22 2015 VOLATILE SEVERE WEATHER ENVIRONMENT CONTINUES OVER THE FORECAST AREA THIS EVENING. SURFACE BOUNDARY FROM DIFFERENTIAL HEATING AND OUTFLOW FROM EARLIER MCS WAS ROUGHLY ALONG THE I-890 CORRIDOR OVER NW IL INTO EASTERN IA...SEPARATING TEMPERATURES IN THE UPPER 70S TO AROUND 80 TO THE NORTH...WHILE LOWER TO MID 80S WERE FOUND TO THE SOUTH. DEEP MODERATE TO STRONG SHEAR WAS OVER THE ENTIRE AREA...WHILE DEWPOINTS IN THE MID 70S WAS LEADING TO SBCAPE VALUES IN THE 4500 TO NEAR 6000 J/KG ON THE WARM SIDE OF THE BOUNDARY. SO FAR THE ENVIRONMENT HAS BEEN DOMINATED BY A STRONG TORNADIC SUPERCELL TRACKING W AND SW OF OTM...BUT WILL CONTINUE TO MONITOR TRENDS WITH MORE DISORGANIZED STORMS ALONG AND SE OF A LINE FROM CLINTON THROUGH IOWA CITY TO OTTUMWA. WILL BE MOST CLOSELY WATCHING STORMS ALONG THE AFOREMENTIONED EAST TO WEST BOUNDARY...AND THE CLUSTER IN THE FAR SW...THAT WILL HAVE THE MOST LIKELIHOOD TO PRODUCE SEVERE WEATHER AND A TORNADO WATCH REMAINS IN EFFECT FOR ALL BUT THE FAR NORTHERN ROW OF COUNTIES UNTIL 03Z. THE MAIN COLD FRONT AT 00Z ROUGHLY BISECTED IA FROM NE TO SW...AND WILL END THE THUNDERSTORM THREAT AS IT MOVES THROUGH LATER THIS EVENING AND THE FORECAST REMAINS ON TRACK. && .SYNOPSIS... ISSUED AT 355 PM CDT MON JUN 22 2015 BOW ECHO THAT PRODUCED 70 TO 90 MPH DESTRUCTIVE WINDS ACROSS OUR FAR NORTHERN COUNTIES THIS MORNING HAS LEFT A RAIN COOLED BOUNDARY NORTH OF I-80. STRONG MOISTURE TRANSPORT AND STRONG SHEAR HAD DEVELOPED AN ISOLATED ELEVATED SEVERE THUNDERSTORM EARLY THIS AFTERNOON IN THE CEDAR RAPIDS AREA...WITH HAIL UP TO BASEBALL SIZE. ISOLATED ELEVATED THUNDERSTORMS WITH MAINLY VERY LARGE HAIL WILL CONTINUE TO FESTER THROUGH THE AFTERNOON. WITH THE CLOUD COVER I HAVE LOWERED TEMPERATURES AND DEWPOINTS SEVERAL DEGREES. LATER THIS AFTERNOON THROUGH THE EVENING...STRONG COLD FRONT IN NW IA WILL BE PUSHING INTO OUR FAR NW CWA BY EVENING. DEWPOINTS WERE IN THE 40S WITH GUSTY NW WINDS BEHIND THE FRONT. CAPES WILL BUILD AS THE AFTERNOON PROGRESSES WITH STORMS BECOMING SURFACE BASED. THE HRRR DEVELOPS DISCRETE SUPERCELLS NEAR HIGHWAY 30 BY MID TO LATE AFTERNOON THEN PROGRESSING SOUTHEAST AND FORMING INTO ANOTHER BOW ECHO. THESE STORMS WILL PRODUCE VERY LARGE HAIL AND A FEW TORNADOES TRANSITIONING TO WIDESPREAD DAMAGING WINDS OF 70+ MPH AS IT PUSHES INTO OUR SOUTHERN AND EASTERN COUNTIES. TO SAY THE LEAST THIS IS ANOTHER DANGEROUS SEVERE WEATHER SITUATION UNFOLDING. THE SEVERE THREAT WILL END WITH THE PASSAGE OF THE FRONT AND SHOULD BE PRETTY MUCH OVER WITH IN THE DVN CWA BY MIDNIGHT. 3 PM TEMPERATURES RANGED FROM THE LOWER 70S IN RAIN AREAS IN OUR NORTH TO THE MID 80S SOUTH. DEWPOINTS WERE IN THE 70S. SPC MESO ANALYSIS INDICATED SBCAPES OF 6000 J/KG IN NW MO WITH A TIGHT GRADIENT OVER EASTERN IA (BEWARE OF THE GRADIENT). EFFECTIVE BULK SHEAR WAS 70 KNOTS...HELICITY 300 M2/S2 WITH 1 KM EHI OF 5. STRONG 850 MB MOISTURE TRANSPORT WAS EVIDENT ALONG WITH PWAT'S OF NEARLY 2 INCHES. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 355 PM CDT MON JUN 22 2015 FORECAST FOCUS ON SEVERE WEATHER THIS EVENING THEN BRIEFLY QUIET ON TUESDAY. TONIGHT...MOST OF THE DETAILS WERE NOTED IN THE SYNOPSIS SECTION ABOVE BUT THE MAIN MESSAGE WILL BE THE SEVERE WEATHER THREAT WILL END BY 10 OR 11 PM. THIS IS DUE TO A COLD FRONT MOVING ACROSS THE CWA AS WINDS TURN NORTHWEST...USHERING COOLER AND LESS HUMID AIR INTO THE AREA. MINIMUM TEMPERATURES WILL RANGE AROUND 60 ALONG HIGHWAY 20 TO THE UPPER 60S FAR SOUTH. TUESDAY...WEAK HIGH PRESSURE WILL PROVIDE A RATHER PLEASANT DAY WITH COMFORTABLE HUMIDITY AND COOLER TEMPERATURES...WITH NORTH WINDS AROUND 10 MPH. DEWPOINTS SHOULD BE IN THE 50S WITH AFTERNOON HIGH TEMPERATURES IN THE UPPER 70S TO LOWER 80S. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 355 PM CDT MON JUN 22 2015 FORECAST FOCUS ON THUNDERSTORMS RETURNING TUESDAY NIGHT THROUGH MOST OF THE REMAINDER OF THE WEEK...THEN COOLER BY THE WEEKEND. TUESDAY NIGHT THROUGH FRIDAY...FRONTAL BOUNDARY RETURNS AS A WARM FRONT TUESDAY NIGHT WITH A CHANCE OF STORMS IN OUR FAR SOUTH. ON WEDNESDAY THE FRONT LOOKS TO STALL OVER THE DVN WITH THE POTENTIAL FOR HEAVY RAINFALL AND SEVERE WEATHER AGAIN. SPC HAS THE ENTIRE CWA IN A SLIGHT RISK. DEWPOINTS WILL BE RISING WELL INTO THE 60S TO LOWER 70S WITH AFTERNOON MAXIMUM TEMPERATURES IN THE UPPER 70S NORTH TO UPPER 80S SOUTH. THE ECMWF SUGGESTS THE FRONT TO DROP SOUTHWARD LATE IN THE WEEK WITH ONLY OUR FAR SOUTH STILL HAVING A CHANCE OF STORMS. THE GFS HAS THE FRONT WELL TO OUR SOUTH WITH DRY WEATHER BY FRIDAY. THIS WEEKEND...NORTHWEST TO NORTH FLOW ALOFT WITH COMFORTABLE TEMPERATURES AND HUMIDITY AND MAINLY DRY. HIGHS WILL BE IN THE 70S TO NEAR 80 WITH LOWS AROUND 60. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 644 PM CDT MON JUN 22 2015 THUNDERSTORMS...SOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE OVER ESPECIALLY THE MLI AND BRL TERMINALS UNTIL A COLD FRONT MOVES THROUGH LATER THIS EVENING. SW WINDS WILL BE GUSTY AT TIMES AHEAD OF THE FRONT...THEN CHANGE TO THE NW AND DIMINISH TO LESS THAN 10 KTS BEHIND THE FRONT...ACCOMPANIED BY CLEARING SKIES. CONDITIONS WILL THEN REMAIN VFR WITH LIGHT WINDS THROUGH TUESDAY. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && UPDATE...SHEETS SYNOPSIS...HAASE SHORT TERM...HAASE LONG TERM...HAASE AVIATION...SHEETS
Hazardous weather outlook, Jun 22, 12:04 PM CDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1204 PM CDT MON JUN 22 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-231400- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1204 PM CDT MON JUN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THE STORM PREDICTION CENTER HAS MOST OF THE OUTLOOK AREA UNDER AN ENHANCED SLIGHT RISK FOR THIS AFTERNOON AND EVENING. A COLD FRONT AND LINGERING OUTFLOW BOUNDARIES WILL SERVE AS THE FOCUS FOR ADDITIONAL THUNDERSTORMS THIS AFTERNOON AND EVENING WITH SOME OF THESE STORMS LIKELY BECOMING SEVERE...MAINLY BETWEEN 3 PM AND 10 PM CDT. THE PRIMARY RISK INITIALLY WILL BE LARGE HAIL UP TO THE SIZE OF GOLFBALLS. HOWEVER...BY EVENING THE PRIMARY RISK WILL BECOME DAMAGING STRAIGHT LINE WINDS OF 60 TO 80 MPH. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...THUNDERSTORMS ARE LIKELY. AT THIS TIME CONDITIONS ARE FAVORABLE FOR ADDITIONAL LOCALLY HEAVY RAINFALL OF 2 INCHES OR MORE. THE GREATEST THREAT OF HEAVY RAINFALL APPEARS TO BE SOUTH OF THE I-80 CORRIDOR. STRONG TO SEVERE STORMS MAY ALSO BE POSSIBLE WITH THE GREATEST RISK SOUTH OF HIGHWAY 34. THE PRIMARY SEVERE RISK WOULD BE DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 22, 5:14 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
514 PM CDT MON JUN 22 2015
IAZ076-077-087-088-230015-
WASHINGTON-HENRY-JEFFERSON-KEOKUK-
514 PM CDT MON JUN 22 2015
...THUNDERSTORMS DEVELOPING...
AT 509 PM CDT...THUNDERSTORMS WERE DEVELOPING ALONG THE KEOKUK AND
MAHASKA COUNTY LINE. ADDITIONAL STORMS WERE FURTHER WEST IN MARION
COUNTY. THE STORMS WERE MOVING TO THE EAST SOUTHEAST AT 25 MPH.
THESE STORMS ARE EXPECTED TO INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV
OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.
A TORNADO HAS BEEN REPORTED 12 MILES SOUTH OF KNOXVILLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN
IOWA.
LAT...LON 4151 9241 4151 9153 4150 9151 4147 9151
4143 9148 4116 9149 4116 9137 4081 9137
4081 9172 4090 9172 4090 9218 4116 9218
4116 9241
TIME...MOT...LOC 2209Z 270DEG 22KT 4132 9233
08Local storm report, Jun 22, 5:24 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
524 PM CDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL ANAMOSA 42.11N 91.28W
06/22/2015 E0.25 INCH JONES IA CO-OP OBSERVER
HAIL FELL AT ANAMOSA HIGH SCHOOL.
&&
GROSSSpecial weather statement, Jun 22, 5:47 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 547 PM CDT MON JUN 22 2015 IAZ066-222315- CLINTON- 547 PM CDT MON JUN 22 2015 ...A STRONG THUNDERSTORM WILL AFFECT CLINTON COUNTY... AT 546 PM CDT...A STRONG THUNDERSTORM WAS OVER CHARLOTTE...OR 11 MILES NORTHWEST OF CLINTON...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CLINTON...CHARLOTTE...ANDOVER...GOOSE LAKE...BRYANT...TEEDS GROVE AND ELVIRA. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4188 9058 4199 9057 4202 9020 4185 9025 TIME...MOT...LOC 2246Z 268DEG 36KT 4193 9043 05/87
Special weather statement, Jun 22, 6:53 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 653 PM CDT MON JUN 22 2015 IAZ066-ILZ007-009-230200- CLINTON-CARROLL-WHITESIDE- INCLUDING THE CITIES OF...CLINTON...MOUNT CARROLL...STERLING... ROCK FALLS 653 PM CDT MON JUN 22 2015 ...HEAVY RAIN PRODUCING THUNDERSTORMS... NATIONAL WEATHER SERVICE DOPPLER RADAR WAS INDICATING THAT 1 TO 2 INCHES OF RAIN HAD FALLING DURING THE PAST 2 HOURS ALONG A LINE FROM LOST NATION...TO CHARLOTTE AND TO NORTHEAST OF THE CLINTON AREA. ADDITIONAL THUNDERSTORMS MAY PRODUCE UP TO ANOTHER INCH OF RAIN IN THE AFFECTED AREAS THROUGH 830 PM CDT. THIS KIND OF RAIN WILL PRODUCE PONDING OF WATER ON ROADS...SWOLLEN DRAINAGE DITCHES AND STREAMS TO BECOME BANKFULL. PEOPLE WITH INTERESTS ALONG DEEP...JOHNSON...BROPHY...OTTER AND ROCK CREEKS WILL WANT TO MONITOR FOR RISING WATER LEVELS. IF YOU OBSERVER RISING WATER...MOVE TO HIGHER GROUND. STAY AWAY OR BE SWEPT AWAY. STREAM BANKS AND CULVERTS CAN BECOME UNSTABLE AND UNSAFE. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. 12
Local storm report, Jun 22, 7:02 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
702 PM CDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM TSTM WND GST 4 SW MILLEDGEVILLE 41.92N 89.83W
06/22/2015 M61.00 MPH WHITESIDE IL TRAINED SPOTTER
ALSO NICKEL SIZE HAIL
&&
KMLocal storm report, Jun 22, 7:12 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
712 PM CDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND GST 6 NNW MORRISON 41.89N 90.01W
06/22/2015 E75 MPH WHITESIDE IL TRAINED SPOTTER
BLEW DOORS OPEN, DOWN BRANCHES. TIME ESTIMATED
&&
KMThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:15 PM CDT | Flash Flood Warning | DVN | Whiteside | 4 hr |
| Jun 22, 7:19 PM CDT | Tornado Warning | DVN | Mercer, Rock Island | 15 min |
| Jun 22, 7:42 PM CDT | Severe Thunderstorm Warning | DVN | Hancock | 33 min |
| Jun 22, 8:07 PM CDT | Tornado Warning | DVN | Henry | 53 min |
| Jun 22, 8:15 PM CDT | Severe Thunderstorm Warning | DVN | Hancock | 30 min |
| Jun 22, 8:43 PM CDT | Severe Thunderstorm Warning | DVN | Hancock | 14 min |
| Jun 23, 2:00 AM CDT | River Flood Warning | DVN | Whiteside | 71 hr |
| Jun 23, 3:39 PM CDT | Flash Flood Watch | DVN | Bureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more | 42 hr |
Nearby
Tornado Warnings in Illinois, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.